# SDR DALA2024011000404

- Difficulty date: January 8, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 120,817 hours, 17,346 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT TE WEDGE I/B UPPER SKIN FOUND MATERIAL MISSING. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER 5 # SLAT TE WEDGE I/B UPPER SKIN REPAIRED AS PER B767-300 SRM 57 -43-02-2R-1 & SRM 51-70-10-2R-4 & SRM 51-70-10-2R-0.
